Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Binarity and multiperiodicity in high-amplitude delta Scuti stars
Authors: Derekas, A.; Kiss, L. L.; Bedding, T. R.; Ashley, M. C. B.; Csák, B.; Danos, A.; Fernandez, J. M.; Furész, G.; Mészáros, Sz; Szabó, Gy M.; Szakáts, R.; Székely, P.; Szatmáry, K.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 394
Start Page: 995
End Page: 1008
Document Type: Article
ID: 448361.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.